# SDR ARWA980911

- Difficulty date: September 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802BN
- Make and model: Doug DC-8-62
- Aircraft serial: 45909
- Engine: Pwa JT3D7
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Fitting
- Condition: Loose
- Location: Nr 4 Engine
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

TUS - SHUTDOWN NR 4 ENGINE S/N 671443 AT 1345Z DUE TO STEADY OIL PRESS LIGHT AND INDICATED PRESS LESS THAN 35 PSI.  WINDMILLING PRESS AT 18 PSI.  TIGHTENED LOOS SWIVEL FITTING AT NR 6 BEARING INLET.  ENGINE RUN UP.  NO LEAKS NOTED.  (M)
